# SDR EVCA202405280001

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N423AE
- Make and model: Bell 206L-4
- Aircraft serial: 52423
- Aircraft time: 7,011 hours, 17,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Cracked
- Location: Bs 155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RIVETS, FOUND CRACK IN STRUCTURE AT APPROXIMATELY STA 155, BL 13-16, WL 71-73 UNDERNEATH L/H REAR NODAL BEAM DECK MOUNT.
